# SDR DL72S951337

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CV-2 CHECK, CORROSION AT GALLEY ATTACH TRACK BETWEEN STA 344 AND 460 RBL 44.  REPLACED SEAT TRACK FROM STA 344 TO 360 AND STA 410 TO 460.  FOUND WITHIN LIMITS FROM 360 TO 440 PER SRM 53-10-1.
